# SDR SWAA2014102033155

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 25,989 hours, 15,402 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 311498
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PLACARD LOOSE ON CAPTAIN'S SIDE OVERWING EXIT.  SECURED PLACARD IAW SIP.
